# SDR DXTA2008122903442

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N692QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605092
- Aircraft time: 7,642 hours, 6,030 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR LIGHT CAME ON AFTER TAKE OFF.
